# SDR UPS08553321

- Difficulty date: August 14, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C PREVIOUS REPAIR ARE OF THE BS 1640 FRAME STR 23R TO STR 24R EO REPAIR B757-5310-27668A REQUIRED.  REPORT FINDINGS TO CUSTOMER.  REMOVE PREVIOUS REPAIR REPORTED FINDING AND REPAIR BS 1640 FRAME FROM STR 23R TO 24R PER EO B757-5310-27668-B.
